MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted low anterior resection procedure, vision went blurry, then lines appeared on the screen, and the screen went red, then it went to black.The procedure was converted to an open approach.The surgeon extended the sp incision to open, partially due to the endoscope issue.The procedure was converted to open due to lack of progress and unclear anatomy; it was not anticipated, but not unusual in these cases.He stated that the procedure could not have been converted to laparoscopic or completed robotically because of the patient¿s anatomy.Specifically, the patient had dense adhesions and was overall in poor condition.The patient also had inflamed anatomy and strictures.Technical support was not called.A backup endoscope was available; however, the surgeon converted to open for the reasons stated above.The impact on the patient¿s health was limited to requiring a longer incision, and there was no concern for long-term complications.The patient did not experience any post-operative complications and has since been discharged.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) product has been received a for failure analysis evaluation.However the failure analysis investigation has not been completed at the time of this report.
 
Additional Manufacturer Narrative
Updated fields: h2, h3, h6, and h11.Device evaluation: the endoscope was received and failure analysis found the camera to have communication failures based off log review but was not replicated during in-house testing.A review of the logs showed 8 communications errors.The endoscope was tested and placed on in-house system or equivalent for functional testing and passed.Stereo calibration, endoscope focus test and color recognition were performed and passed.Images were clear, dewarped and not grainy.No noise or motion blur was seen.The buttons were fully functional and moved intuitively.First edt testing passed.Leak tests were performed and passed.The manifold membrane was inspected with the borescope probe and no punctures or tears were found.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23816308
Report Number2955842-2025-48637
Device Sequence Number21323041
Product Code IZI
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown